# SDR IXXA05SMN219S

- Difficulty date: September 29, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Corroded
- Location: 60.-70.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD ACCY COMPT, FITTING CORRODED, STA 60.000, 70.000 L-34R.  PERFORMED MAJOR REPAIR IAW MSG NR 1-126059161-2 DATED 09-26-05, SRM 52-1-0 PG 1.  REMOVED DAMAGED SKIN IAW SRM 51-1-21.  FABRICATED NEW SKIN (AL7075T6 0.050) IAW MSG NR 1-126059161-2,  SRM 52-4-1 FIG 1 ITEM Q.  CLEANED, TREATED AND PRIMED AREA + NEW SKIN IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
